# SDR SWIA200515738

- Difficulty date: May 14, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 8,443 hours, 7,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE FS 621; LBL 45; WL 73.5. ITEM FOUND AT C-CHECK INSPECTION.  REPAIR PARTS INSTALLED AS REQUIRED AND ALL WORK DONE IAW REO 601R-53-61-004 SRM 51-42-06 AND 51-42-21.
